Acta Mathematica, 1953, Volume 90

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (5 articles)

Issue 1

[1] Fritz Carlson in memoriam

Otto Frostman

TBD mathscidoc:1701.331073

Acta Mathematica, 90, (1), ix-xii, 1953.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 235 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrerer komplexer Veränderlichen

Wilhelm Stoll Tübingen

TBD mathscidoc:1701.331074

Acta Mathematica, 90, (1), 1-115, 1953.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 833 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] An extension of the Riemann mapping theorem

Arne Beurling Institute for Advanced Study, Princeton, New Jersey

TBD mathscidoc:1701.331075

Acta Mathematica, 90, (1), 117-130, 1953.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 404 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Knoten und Vollringe

Horst Schubert Heidelberg

TBD mathscidoc:1701.331076

Acta Mathematica, 90, (1), 131-286, 1953.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 242 downloads ] [ 0 comments ] [ Cited by 119 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On certain extremum problems for analytic functions

W. W. Rogosinski Newcastle upon Tyne H. S. Shapiro Murray Hill, N.Y.

TBD mathscidoc:1701.331077

Acta Mathematica, 90, (1), 287-318, 1953.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 558 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved